# SDR 96ZZZX219

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180003
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 10,146 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - AIRCRAFT WAS IN-FLIGHT EN ROUTE TO DEN WHEN PILOT NOTICED HIS SIDE WINDOW (LEFT) HAD CRACKED.  AIRCRAFT PROCEEDED DEN WHERE THE WINDOW WAS REMOVED AND REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
